# SDR CALA2017010900041

- Difficulty date: January 9, 2017
- Submitted: January 10, 2017
- Operation: Air carrier
- Aircraft: N78003
- Make and model: Boeing 777224
- Aircraft serial: 27579
- Aircraft time: 89,685 hours, 8,991 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

RT ENG OIL QUANTITY DEPLETED TO 1 QT. EMERGENCY DECLARED. RESOLVED LEAK BETWEEN ENG STARTER AND ACCESSORY GEAR BOX. REMOVED NR 2 ENG STARTER PER AMM 80-11-01-000-802-G00 INSTALLED STARTER SEAL KIT 25-8011-3-0007. RE-INSTALLED STARTER PER AMM 80-11 -01-400-802-G00. NO LEAKS PRESENT DURING ENGINE RUN.
